X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (4) 4
computer science, theory & methods (3) 3
epsilon-dimension (3) 3
ε-dimension (3) 3
[formula omitted]-dimension (2) 2
elliptic problems (2) 2
epsilon-dimensions (2) 2
grids (2) 2
high-dimensional approximation (2) 2
infinite-dimensional hyperbolic cross approximation (2) 2
linear information (2) 2
mathematics (2) 2
mixed sobolev-analytic-type smoothness (2) 2
spaces (2) 2
sparse finite-elements (2) 2
ε-dimensions (2) 2
41a25 (1) 1
41a63 (1) 1
42a10 (1) 1
[formula omitted]-dimensions (1) 1
[formula omitted]-widths (1) 1
anderson model (1) 1
anova-type decomposition (1) 1
applications of mathematics (1) 1
approximation (1) 1
bounded mixed derivatives (1) 1
collective galerkin approximation (1) 1
computer science, general (1) 1
condensed matter (1) 1
condensed matter - strongly correlated electrons (1) 1
constants (1) 1
crossover (1) 1
crossover between fermi liquid and tomonaga-luttinger liquid (1) 1
crossover between fermi liquid and tomonaga–luttinger liquid (1) 1
dilute magnetic-alloys (1) 1
economics general (1) 1
electron spectral function (1) 1
electronic schrodinger-equation (1) 1
elliptic pdes (1) 1
estimates (1) 1
exponential tractability (1) 1
formula omitted (1) 1
fragile fermi liquid (1) 1
function classes with anisotropic smoothness (1) 1
function space (1) 1
function-spaces (1) 1
hilbert-spaces (1) 1
hyperbolic cross (1) 1
interpolation (1) 1
kolmogorov n -widths (1) 1
kolmogorov n-widths (1) 1
kondo problem (1) 1
lattice points (1) 1
linear and multilinear algebras, matrix theory (1) 1
lower bounds (1) 1
luttinger liquid (1) 1
math applications in computer science (1) 1
mathematical analysis (1) 1
mixed sobolev-korobov-type smoothness (1) 1
mixed sobolev–korobov-type smoothness (1) 1
multilevel algorithms (1) 1
n-width (1) 1
n-widths (1) 1
normal-width (1) 1
number (1) 1
numerical analysis (1) 1
operations research & management science (1) 1
parametric and stochastic elliptic pdes (1) 1
parametric elliptic pdes (1) 1
partial-differential-equations (1) 1
path-integration (1) 1
physics - strongly correlated electrons (1) 1
physics and astronomy (1) 1
physics, multidisciplinary (1) 1
quantum gases (1) 1
quasi-monte carlo (1) 1
quasiparticle damping rate (1) 1
quasiparticle weight (1) 1
random input data (1) 1
renormalization group in 1+epsilon dimensions (1) 1
renormalization group in 1+ε dimensions (1) 1
renormalization group in [formula omitted] dimensions (1) 1
smoothness (1) 1
sobolev space (1) 1
static properties (1) 1
stochastic collocation method (1) 1
stochasticity (1) 1
strongly correlated electrons (1) 1
system identification (1) 1
systems (1) 1
tractability (1) 1
transition (1) 1
trigonometric hyperbolic cross space (1) 1
uncertainty sets (1) 1
variables (1) 1
ε -dimensions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Complexity, ISSN 0885-064X, 02/2016, Volume 32, Issue 1, pp. 92 - 121
We are aiming at sharp and explicit-in-dimension estimations of the cardinality of -dimensional hyperbolic crosses where may be large, and applications in... 
Tractability | High-dimensional approximation | Hyperbolic cross | [formula omitted]-dimensions | [formula omitted]-widths | Exponential tractability | ε-dimensions | N-widths | MATHEMATICS, APPLIED | NUMBER | GRIDS | SPACES | SPARSE FINITE-ELEMENTS | LATTICE POINTS | epsilon-dimensions | ELLIPTIC PROBLEMS | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Journal of Complexity, ISSN 0885-064X, 06/2018, Volume 46, pp. 66 - 89
In this article, we present a cost–benefit analysis of the approximation in tensor products of Hilbert spaces of Sobolev-analytic type. The Sobolev part is... 
[formula omitted]-dimension | Infinite-dimensional hyperbolic cross approximation | Mixed Sobolev-analytic-type smoothness | Collective Galerkin approximation | Parametric elliptic PDEs | Linear information | ε-dimension | MATHEMATICS | MATHEMATICS, APPLIED | epsilon-dimension
Journal Article
Systems & Control Letters, ISSN 0167-6911, 1992, Volume 19, Issue 4, pp. 287 - 291
In this paper, metric dimensions of a class of discrete-time systems are derived. The n-width and ε-dimension of the class in l kernel norm are obtained, and a... 
ε-dimension | uncertainty sets | formula omitted | system identification | n-width | SYSTEM IDENTIFICATION | EPSILON-DIMENSION | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | UNCERTAINTY SETS | NORMAL-WIDTH
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.